Catalyst-assisted probabilistic entanglement transformation

Publication Type:
Journal Article
Citation:
IEEE Transactions on Information Theory, 2005, 51 (3), pp. 1090 - 1101
Issue Date:
2005-03-01
Metrics:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004763.pdf245.17 kB
Adobe PDF
We are concerned with catalyst-assisted probabilistic entanglement transformations. A necessary and sufficient condition is presented under which there exist partial catalysts that can increase the maximal transforming probability of a given entanglement transformation. We also design an algorithm which leads to an efficient method for finding the most economical partial catalysts with minimal dimension. The mathematical structure of catalyst-assisted probabilistic transformation is carefully investigated. © 2005 IEEE.
Please use this identifier to cite or link to this item: